# SDR USAA2009111793119

- Difficulty date: October 30, 2009
- Submitted: November 17, 2009
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 29,513 hours, 16,804 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D57252580004
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - GEAR CHANGE - LT MLG RIB 5 HAS MINOR CORROSION AND CRACKS IN FWD LUG.  REPAIRED LT MLG RIB 5 FWD LUG IAW EA 113863.
